Apr 29, 2012
Well there doesn't seem to be a place to ask pre-med questions so I hope it's OK to ask here.
I am diagnosed HIV+ and just before my test I began suffering from tinnitus (it was that condition which prompted me to take the test perhaps peculiarly).
My doctor hasn't been able to help on this condition and has not prescribed me meds (my blood count at the last test being nearly 600). Have you any ideas what may be causing the tinnitus?
I have also had the tinnitus checked with no sign of hearing impairment.
| Response from Dr. Holodniy
This is a relatively common problem in the general population and is unlikely to be due to HIV infection. Other prior infections caused by bacteria or viruses, structural problems within or around the inner ear, medications, or other medical conditions can all be associated with tinnitus. Thus, the list is very long, but unfortunately, the solutions are very few.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Herpes Look Like Around Your Lip?
- What Happens When Two People Who Have Herpes Have Unprotected Sex?
- What Causes Trichomoniasis Vaginitis?
- What Are The Ways You Can Get Gonorrhea?
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
- Understanding Herpes Test Results
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.